# SDR CKSA98580

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65B250401
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER GATE ASSY ON L3 DOOR CORRODED.  BLEND-OUT BEYOND SRM LIMITS.  REPAIRED IAW CKF-CA-003 ITEM 1, MM 747-52-11.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-210-09.
